# SDR USAA2009051391163

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 29,317 hours, 10,528 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 707 - PHL - EMERGENCY EQUIPMENT - DURING PREFLIGHT CHECK FLIGHT ATTENDANT NOTICED RED LIGHT ON CIDS PANEL.  MAINTENANCE SERVICED LEFT MID EXIT DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00-03.
